I am 18 years old. Last Friday I went to my family doctor to get a physical for college. I was asked if I would like to start the Gardasil vaccinations. I agreed. My mother had been worried about this vaccine and told me to wait until I was 18. She was not in the room, but I made the decision anyway. When she found out, she was upset because of the side effects she has heard of.
The next day (Saturday), I started to get irritation in my mouth. Canker sores formed under my tongue, and they have not gone away since. It has been 6 days.
On Monday, 3 days after the shot, I started to have a sore throat. Yesterday (Wednesday), I was at school and I had a very bad headache and i did not feel well. I came home and rested, took 2 advil, and the headache ceased. I went to the bathroom and noticed that I had some pain around my vagina. I didn't think anything of it. Before I took a shower, I took a look. I have 2 sores on my labia, surrounding the vaginal opening. There is a sort of liquid coming out, I believe to be puss. It hurts very much and it hurts to urinate.
I wonder if this is because of the Gardasil vaccination. I have read horror stories and I am very scared. But this has also happened in my past, about a year and a half ago.
I have never been sexually active. In November 2007, I had some of these same symptoms one day: the sore throat, headache, fatigue, and finally the vaginal sores. The sores became REALLY bad. I went to my family doctor and he used a speculum (which was EXTREMELY PAINFUL due to the sores), took some swabs (that later came out negative), and told me that he believed it was Herpes. I was stunned. I did not know how that could happen. I had never been sexually active. How could this happen to me???
I stayed home all week due to the excruciating pain, and I finally got my appointment for the gynecologist. She gave me a blood test. She had just had a similar case recently, and that turned out to be Mononucleosis. The result of my test was that I had traces of Mono in my blood. I did not (thank God) have Herpes. The sores went away, my doctor apologized to my mother for scaring myself and her to death.
But now, it's back (plus the canker sores under my tongue that have not gone away). I am going back to the same family doctor today. I would be thrilled if it was just the Mono again, because then I know it will go away in a few days. But if it is the Gardasil vaccine causing all of this, no one probably knows what will happen next. I could have more side effects on the way. I am just really scared and I do not know what to do.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?